MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Model Number 1375.15.610
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the dhr of the involved lot #1908455, no pre-existing anomaly was found on the items placed on the market with the same lot #.This is the first and only complaint received on this lot #.We will submit a final mdr once the investigation will be completed.
 
Event or Problem Description
Shoulder revision surgery of a smr reverse implant performed on (b)(6) 2021, due to loosening of the smr glenoid baseplate standard (product code 1375.15.610, lot #1908455 - ster.1900325).According to the complaint source, the patient went for a check-up visit on (b)(6) 2020, reporting pain (origin of pain was unknown).A bone fracture and loosening were detected between the 2020 follow-up and 2021 revision.On (b)(6) 2021, the entire prosthesis was removed and replaced with an antibiotic spacer due to glenoid component loosening.Infection was suspected but then excluded by cultures.During the revision, the following components were explanted: smr glenoid baseplate standard (product code 1375.15.610, lot #1908455 - ster.1900325).Smr glenosphere ø 40mm (product code 1374.09.121, lot #1814499 - ster.1800297).Smr glenoid peg tt s/std/l #l (product code 1375.14.663, lot #1600895 - ster.1600073).According to the complaint source, the patient is receiving antibiotics and his post-operative culture tests are still pending.The smr hybrid anatomic shoulder was originally implanted on (b)(6) 2017.Conversion to smr reverse was performed on (b)(6) 2019: the event was registered as complaint #60/21 and reported to the fda through the mfr 3008021110-2021-00020.Patient is a male, (b)(6).Event happened in the us.
 
Additional Manufacturer Narrative
Investigation: by checking the dhr of the involved lot number 1908455, no pre-existing anomaly was found on the items placed on the market with the same lot number.According to the post-operative notes received, dated (b)(6) 2021, the examination of the right shoulder showed the incision was healing nicely.There was no erythema, drainage or dehiscence.Patient had smooth motion throughout the right shoulder, gentle passive range of motion in all planes and was neurovascularly intact in the right upper extremity.The radiographs taken on the same date documented a well fixated right shoulder antibiotic spacer, with cable in from greater tuberosity fracture.The components were stable and in excellent position.Based on the plan shared, the patient continued with the normal postop protocol, with antibiotic coverage.We did not receive any additional follow-up information, no further complaints were reported regarding this patient.Therefore, assuming that: - no pre-existing anomaly were discovered by checking the manufacturing charts of the components belonging to the lot number 1908455 and sterilization (b)(4) - no further problems arose from the post-operative notes received by the complaint source.We have no evidence to consider the event as product related.Pms data: based on the available pms data, the revision rate of smr glenoid baseplate belonging to the family product code 1375.15.605/610/620 due to loosening is around 0.3%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
Right shoulder revision surgery of a smr reverse implant performed on (b)(6) 2021, due to loosening of the smr glenoid baseplate standard (product code 1375.15.610, lot number 1908455, sterilization 1900325).According to the complaint source, the patient went for a check-up visit on (b)(6) 2020, reporting pain (origin of pain was unknown).A bone fracture and loosening were detected between the 2020 follow-up and 2021 revision.On (b)(6) 2021, the entire prosthesis was removed and replaced with an antibiotic spacer due to glenoid component loosening.Infection was suspected but then excluded by cultures.During the revision, the following components were explanted: · smr glenoid baseplate standard (product code 1375.15.610, lot number 1908455, sterilization (b)(4)).· smr glenosphere ø 40mm (product code 1374.09.121, lot number 1814499, sterilization (b)(4)).· smr glenoid peg tt s/std/l #l (product code 1375.14.663, lot number 1600895, sterilization (b)(4)).Despite the visual signs for infections, the intraoperative lab cultures came back within normal range (less than 5 white blood cells/polys per high powered field).The smr hybrid anatomic shoulder was originally implanted on (b)(6), 2017.Conversion to smr reverse was performed on (b)(6) 2019: the event was registered as complaint #60/21 and reported to the fda through the mfr 3008021110-2021-00020.Patient is a male, 62 years old.Event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key12868962
Report Number3008021110-2021-00091
Device Sequence Number4528763
Product Code KWS
UDI-Device Identifier08033390089579
UDI-Public8033390089579
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.610
Device Lot Number1908455
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown